# SDR LR7A2010103100155

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK IN RELATION TO NR 4417 FOUND 1 CRACK IN THE 4TH HOLE OF LT WING PLANK AT LT LOWER CENTER WING WITH RAINBOW FITTING REMOVED.  CRACK DEPTH 0.020 AT 7 O'CLOCK POSITION FWD OF NR 12 STRINGER.  NDT REPORT NO SE-891-2010.  REPAIRED IAW LAC MEA382-57-10-042.
